ADVERTISEMENT
ADVERTISEMENT

Q. Why do I have a one-sided headache with nausea, heaviness, vertigo, and blurred vision?

Answered by
Dr. Aida Abaz Quka
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Nov 19, 2021

Hello doctor,

I have a headache, especially on the left side, but sometimes the entire head. When the headache is severe, I have nausea, heaviness, and vertigo. And sometimes, I have blurred vision. I have got my eyes checked, and there is a difference of 0.25 in both eyes.

Kindly suggest to me what to do.

Thanks.

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

Your symptoms are suggestive of migraines. Do not worry as anything serious is going on. For this reason, I recommend discussing with your doctor the possibility of starting preventing therapy (Verapamil or Propranolol) to reduce the frequency and severity of headaches.

I hope you will find this information helpful.

Kind regards.

Hello doctor,

Thanks for the reply.

I am worried that I might be having a brain tumor. I am always worried. I am a breastfeeding mother.

Are my symptoms suggestive of a brain tumor?

Kindly help.

#

Hello,

Welcome back to icliniq.com.

As a neurologist, I would like to reassure you that your symptoms are not related to any brain tumor. The blurring vision is a typical symptom of migraine. So, try to relax and do not worry about it.

I hope you will find this information helpful.

Kind regards.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
From the MRI report, what is your opinion regarding the heaviness of head?

Her major symptoms are heaviness in the head, lower back pain, mood swings, feeling sad, and negative thoughts ... Her main issue is the heaviness of head ...   Read full

I took tablet Metronidazole 5 hours after I had taken 20 ml of red wine. What can I do now?

Hello doctor, I am 37 years old. I have discomfort and mild pain in the right eye since last four days. The doctor has advised taking Nevanac ophthalmic suspension 0.1 suspension, and Maxmoist eye drops for dry eye. He has advised to take Nevanac one...   Read full

Why do I get dizzy or disoriented when my brain expects something to happen?

Hello doctor, I am 37 years old. I have discomfort and mild pain in the right eye since last four days. The doctor has advised taking Nevanac ophthalmic suspension 0.1 suspension, and Maxmoist eye drops for dry eye. He has advised to take Nevanac one...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Management of Coronasomnia
Coronasomnia refers to increased sleep problems among people during the COVID-19 pandemic. Read the below article to get...  Read more»
Balantidiasis - Causes, Signs and Symptoms, Diagnosis, Treatment, and Prevention
Balantidiasis is a rare bacterial infection caused by a parasite called Balantidium coli. Read the article below to know...  Read more»
JAK Inhibitors in Treating Rheumatoid Arthritis
Doctors mainly suggest JAK or Janus kinase inhibitors for patients with rheumatoid arthritis to ease their symptoms. Rea...  Read more»

Ask your health query to a doctor online?

Ask a Neurologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.